# SDR QXEA200600444

- Difficulty date: February 8, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 11,200 hours, 8,238 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Apu Door Warning
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

SEA - ON TAXI FOR FLIGHT 2467, APU DOOR OPEN CAUTION APU DOOR INDICATES AMBER DASHES.  RETURNED TO THE GATE.  PLACED ON MEL AND AIRCRAFT RETURNED TO SERVICE.  ON 2/9, CHECKED ALL WIRING FROM APU ECU TO DOOR ACTUATOR AND DOOR POSITION INDICATOR, NO DEFECTS NOTED REF CRJ 700 WDM 49-15-00 SHEET 4 OF 7 PG 01-A01 C/W EO R-49-26 -A- (INSTRUCTIONS TO REMOVE THE APU INLET DOOR PADS) RE-RIGGED APU INLET DOOR AND PERFORMED FUNCTIONAL TEST OF THE INLET DOOR OF THE APU.  OPS CHECK GOOD.  NO DEFECTS NOTED.  OPEN AND CLOSED APU INLET DOOR MANY TIMES (USING EXTERNAL AND APU GEN) COULD NOT DUPLICATE FAULT.  MEL CLEARED AND AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
